# SDR CALA2021030500260

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 68,426 hours, 25,039 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04EN0160K
- Condition: Damaged
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG DRIVEN HYD PUMP1  LOW PRESSURE LGT  QUANTITY 0 FOUND LEAKING HYDRAULIC HOSE ON RIGHT MAIN LANDING GEAR DOWNLOCK ASSEMBLY REF IPC 32-32-51-02 ITEM #5. REMOVED AND REPLACED HOSE IAW AMM 20-10-52. PERFORMED GEAR SWING IAW AMM 32-32-00-701-801. ALSO PERFORMED INSPECTION ON #1 ENG CASE DRAIN FILTER A SYSTEM EMDP CASE DRAIN FILTER AND A SYSTEM RETURN FILTER IAW AMM AND LEAK CHECKS GOOD.HOSE P/N BACH8A04EN0160K REPLACED FILTERS. NO CONTAMINATION NOTED ON FILTERS ,GEAR SWING 29-11-51-200-801 AND 29-11-61-200-801.REMOVED EXAMINED AND
